Skip to main content

Browse by Publisher

Group by: Item Type | Date | No Grouping
Jump to: Article
Number of items: 1.

Article

Janas, Jan, Naboko, Serguei, Stolz, Gunter (2009) Decay bounds on eigenfunctions and the singular spectrum of unbounded Jacobi matrices. International Mathematics Research Notices, 2009 (4). pp. 736-764. ISSN 1687-0247. (doi:10.1093/imrn/rnn144) (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided) (KAR id:40458)
This list was generated on Sat Nov 27 02:42:33 2021 GMT.